# SDR AALA2020090869021

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 59,566 hours, 29,027 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LOST COMMUNICATION ON VHF1 AND VHF2 AFTER TAKEOFF, RECEIVED ECAM CAUTION OF ACP 1 AND ACP 2 FAULT/INOP AND ECAM ALERT "HOT MIC"; CREW USED ACP 3 TO COMMUNICATE AND FLIGHT RETURNED TO EWR. PERFORMED CIDS 1 AND CIDS 2 GROUND TEST AND TESTED ALL COMMS IAW TSM 23-12-00, OPS CHECK GOOD.
